# SDR FDEA200907152623

- Difficulty date: July 15, 2009
- Submitted: July 15, 2009
- Operation: Air carrier
- Aircraft: N751FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 625
- Aircraft time: 42,516 hours, 17,325 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Track
- Part number: A25775049204
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION IN ROLLER TRACK C 54.3-56, AT Y1470.  REPAIR PERFORMED BY SPLICE REPAIR IAW.  SRM 53-10-15 FIG.202 WITH DEVIATION IAW RAS/EFW/9000196/2009 ISS.A , APPROVED BY EA 6-5310-131208.
